MathSciNet Relay Station
MathSciNet bibliographic data
MR1624843 (99d:46085) 46L50
Ryan, Øyvind On the limit distributions of random matrices with independent or free entries. Comm. Math. Phys. 193 (1998), no. 3, 595–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement